| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 9, 2015, no. 65-68

Special Issue: Papers of the International Conference on Mathematics and its Applications 2014 (ICMAA 2014), University College of Engineering, Villupuram, India, Part 2

Guest editors: R. Sudhesh and C. Ramachandran


Dr. Ramupillai Sudhesh received his PhD from the Indian Institute of Technology Madras, India in 2006. Currently he is working as a Assistant Professor (SG) in the Department of Mathematics, University College of Engineering, Anna University, Villupuram, India. He has also worked in National Institute of Technology Warangal (A.P.), and Vellore Institute of Technology Vellore, India. Dr. Sudhesh is author of more than 25 research papers published in international journals. His research interests include stochastic models in queueing theory, applied probability etc.

Dr. Chellakutti Ramachandran received his PhD (2007) in Department of Mathematics, Anna University, Chennai, Tamil Nadu, India. Since 2008, he has been working as Assistant Professor (SG), Department of Mathematics, University College of Engineering, Villupuram. He has published more than 40 research papers in various international and national journals. His research interests include complex analysis, geometric function theory and special functions.


M. Senthilkumaran, C. Gunasundari
      Dynamics of delayed prey-predator model with parental care for predators
      Applied Mathematical Sciences, Vol. 9, 2015, no. 65, 3193-3203
      http://dx.doi.org/10.12988/ams.2015.54307

K. Senthamarai Kannan, A. Jawahar Farook
      Stochastic simulation of precipitation using Markov chain-mixed exponential model
      Applied Mathematical Sciences, Vol. 9, 2015, no. 65, 3205-3212
      http://dx.doi.org/10.12988/ams.2015.54308

A. Amirthasaravanan, Paul Rodrigues, R. Sudhesh
      Machine driven and effectual web service discovery by hybrid algorithm
      Applied Mathematical Sciences, Vol. 9, 2015, no. 65, 3213-3225
      http://dx.doi.org/10.12988/ams.2015.54309

P. Vimala, G. Sumathi
      Couple stress fluids in porous circular squeeze films
      Applied Mathematical Sciences, Vol. 9, 2015, no. 65, 3227-3237
      http://dx.doi.org/10.12988/ams.2015.54310

S. Vijaya, A. Senthilkumar, V. Chandrasekar
      Discrete Kalman filter algorithm for permanent magnet stepper motor involving difference equations
      Applied Mathematical Sciences, Vol. 9, 2015, no. 65, 3239-3247
      http://dx.doi.org/10.12988/ams.2015.54311

S. Thangavelu, G. Jeyakumar, C. Shunmuga Velyautham
      Population variance based empirical analysis of the behavior of differential evolution variants
      Applied Mathematical Sciences, Vol. 9, 2015, no. 66, 3249-3263
      http://dx.doi.org/10.12988/ams.2015.54312

Elizabeth Sebastian, Preethi Victor, Priyanka Victor
      Stability analysis of a host-parasitoid model with logistic growth using allee effect
      Applied Mathematical Sciences, Vol. 9, 2015, no. 66, 3265-3273
      http://dx.doi.org/10.12988/ams.2015.54313

R. Sudhesh, A. Vaithiyanathan
      Time-dependent single server Markovian queue with catastrophe
      Applied Mathematical Sciences, Vol. 9, 2015, no. 66, 3275-3283
      http://dx.doi.org/10.12988/ams.2015.54314

M. Sakthivel, S. Vijayakumar, N. Karuppanna Prasad
      Drilling analysis on basalt/sisal reinforced polymer composites using ANOVA and regression model
      Applied Mathematical Sciences, Vol. 9, 2015, no. 66, 3285-3290
      http://dx.doi.org/10.12988/ams.2015.54315

P. Vimala, P. Blessie Omega
      Solution of micropolar fluid flow through porous channels - a differential transform approach
      Applied Mathematical Sciences, Vol. 9, 2015, no. 66, 3291-3302
      http://dx.doi.org/10.12988/ams.2015.54316

B. Sumithra, A. Tamilselvan
      Numerical solution of stiff system by backward Euler method
      Applied Mathematical Sciences, Vol. 9, 2015, no. 67, 3303-3311
      http://dx.doi.org/10.12988/ams.2015.54317

P. Manoharan, K. Sankara Sasi
      An M/G/1 reneging queueing system with second optional service and with second optional vacation
      Applied Mathematical Sciences, Vol. 9, 2015, no. 67, 3313-3325
      http://dx.doi.org/10.12988/ams.2015.54318

Priya Shirley Muller, S. Meenakshi Sundaram, M. Nirmala, E. Nagarajan
      Application of computational technique in design of classifier for early detection of gestational diabetes mellitus
      Applied Mathematical Sciences, Vol. 9, 2015, no. 67, 3327-3336
      http://dx.doi.org/10.12988/ams.2015.54319

V. Nirmala, S. Chenthur Pandian
      Numerical approach for solving intuitionistic fuzzy differential equation under generalised differentiability concept
      Applied Mathematical Sciences, Vol. 9, 2015, no. 67, 3337-3346
      http://dx.doi.org/10.12988/ams.2015.54320

T. Manikantan, S. Vijay Peter
      Fuzzy magnified translation of the extension of fuzzy semiprime ideals in semigroups
      Applied Mathematical Sciences, Vol. 9, 2015, no. 67, 3347-3355
      http://dx.doi.org/10.12988/ams.2015.54321

C. Ramachandran, K. Dhanalakshmi, L. Vanitha
      Fekete-Szego inequality for certain classes of analytic functions associated with Srivastava-Attiya integral operator
      Applied Mathematical Sciences, Vol. 9, 2015, no. 68, 3357-3369
      http://dx.doi.org/10.12988/ams.2015.54322

P. Seenuvasan, R. Geethramani, P. Varalakshmi, Renuka Ramachadran
      Energy-efficient server-consolidation based resource allocation in cloud
      Applied Mathematical Sciences, Vol. 9, 2015, no. 68, 3371-3380
      http://dx.doi.org/10.12988/ams.2015.54323

V. Gnanamoorthi, G. Devaradjane
      Multi-zone modeling effect on combustion on DICI engine using ethanol diesel blend
      Applied Mathematical Sciences, Vol. 9, 2015, no. 68, 3381-3392
      http://dx.doi.org/10.12988/ams.2015.54324

Sen Xu, Guan Wang, Yang Woo Shin, Dug Hee Moon
      Determining failure distributions for robust simulation model in assembly line of automotive body shop
      Applied Mathematical Sciences, Vol. 9, 2015, no. 68, 3393-3408
      http://dx.doi.org/10.12988/ams.2015.54325


Journals | Books | Indexing and abstracting | Author guidelines | Open access